Alert archive / Minnesota / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 71, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Oct 10, 2021, 3:14 PM CDT for Lake County, Saint Louis County, Minnesota. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 10, 2021, 3:14 PM CDT (20:14 UTC)
- Expired
- Oct 10, 2021, 3:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lake County, MN, Saint Louis County, MN
The radar
The Duluth radar (KDLH), 33 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 10, 3:26 PM CDT | HAIL 0.25 | 11 Ne Island Lake, MN | 0.86 OF INCHES OF RAINFALL WAS ALSO OBSERVED AT THE TIME OF THE REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 10, 1:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 8.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
337
WUUS53 KDLH 102014
SVRDLH
MNC075-137-102045-
/O.NEW.KDLH.SV.W.0071.211010T2014Z-211010T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
314 PM CDT Sun Oct 10 2021
The National Weather Service in Duluth MN has issued a
* Severe Thunderstorm Warning for...
Southeastern St. Louis County in northeastern Minnesota...
Southwestern Lake County in northeastern Minnesota...
* Until 345 PM CDT.
* At 313 PM CDT, a severe thunderstorm was located near Boulder Lake,
or 17 miles north of Duluth, moving north at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wolf Lake, Brimson, Boulder Lake, Island Lake, and Pequaywan Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4692 9195 4698 9220 4736 9210 4728 9172
TIME...MOT...LOC 2013Z 196DEG 26KT 4703 9205
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Melde1 follow-up statement
174
WWUS53 KDLH 102025
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
325 PM CDT Sun Oct 10 2021
MNC075-137-102045-
/O.CON.KDLH.SV.W.0071.000000T0000Z-211010T2045Z/
St. Louis MN-Lake MN-
325 PM CDT Sun Oct 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN ST. LOUIS AND SOUTHWESTERN LAKE COUNTIES...
At 325 PM CDT, a severe thunderstorm was located 8 miles northeast of
Boulder Lake, or 23 miles north of Duluth, moving north at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wolf Lake, Brimson, Island Lake, Boulder Lake, and Pequaywan Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4696 9194 4700 9218 4736 9210 4728 9172
TIME...MOT...LOC 2025Z 196DEG 26KT 4712 9201
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MeldeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 12:29 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Oct 10, 12:29 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1229 PM CDT Sun Oct 10 2021
.DISCUSSION...(Today through Saturday)
Issued at 249 AM CDT Sun Oct 10 2021
Summary: Active pattern over the weekend into late next week with
several opportunities for showers and thunderstorms for the
region.
An area of subsevere showers and thunderstorms are working their
way through the region this morning as an occluded upper level
low pressure system moves by to the west putting our CWA in an
area of isentropic lift. The upper level system is progged to move
northeast and be over the CWA by late this afternoon into the
early evening. As it moves into the western portion of the CWA it
is possible that low top convection will develop as the cold-core
low attributes to instability as shown in model soundings. That
combined with MLCAPE values around 1000 J/kg and dew points in the
60s, it appears that severe possibilities begin to ramp up later this
morning. Similar to the overnight convection, it is expected to
become linear and with bulk shear values near 40 knots supports
supercell development. As time progresses, instability increases
with MLCAPE values near 1500 J/kg and lapse rates reaching 8 to
8.5 C/km, the potential for severe weather continues into the
afternoon. One area of concern is that models indicate dry air
wrapping into the system which could potentially shutoff
development of convection so this will be something to watch as
this system evolves through the day. At this time, the CWA is
placed in a marginal risk with the possibility of an increase to a
slight.
By Monday morning the upper level low pressure system will move
into southern Ontario giving the region a brief break from
precipitation until overnight Monday into Tuesday morning as
another low pressure moves in from the south. At this time, it
appears that NW WI will receive the bulk of the precipitation, but
this could easily change as we get closer to the event.
Last, but not least our last chance of precipitation comes over
night Wednesday into Thursday. This appears to be more dynamic
system comparable to what we are seeing today. It will be
interesting to see how this shapes up over the next several days.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1229 PM CDT Sun Oct 10 2021
Mixed conditions across the region this afternoon will continue
through much of the TAF period. Some scattered thunderstorms are
possible early this afternoon at BRD and INL before more widespread
thunderstorms are expected to cross from southwest to northeast late
this afternoon and early this evening. Most storms should be out of
the area by midnight. IFR and LIFR ceilings are expected to build in
behind the thunderstorms early Monday morning at all terminals
except HYR.
&&
.MARINE...
Issued at 249 AM CDT Sun Oct 10 2021
Winds are out of the northeast 15 to 20 knots with gusts to near
25 knots with waves 3 to 5 feet from Grand Portage to Two Harbors.
Therefore, a Small Craft Advisory has been issued until this
afternoon. Similar conditions are expected at the head of the
lakes, but the Small Craft Advisory will be through mid-morning.
By this afternoon, winds will switch to the southeast and decrease
to 10 to 15 knots with gusts to around 20 knots.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 69 51 63 53 / 80 20 10 20
INL 67 52 63 48 / 100 70 20 10
BRD 65 48 66 49 / 80 20 0 0
HYR 75 48 65 51 / 50 10 20 40
ASX 77 50 68 52 / 50 30 20 50
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory until 4 PM CDT this afternoon for
LSZ140>143.
&&
DISCUSSION...KSE
AVIATION...Levens/Melde
MARINE...KSEHazardous weather outlook, Oct 10, 1:46 PM CDT, 1 hour 28 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 146 PM CDT Sun Oct 10 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-111900- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 146 PM CDT Sun Oct 10 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...This afternoon and Tonight Isolated severe storms are possible this afternoon and early evening. Hail to half-dollar size, damaging wind gusts to 60 mph, weak and brief tornadoes, and frequent cloud-to-ground lightning are the main threats. The risk of severe storms will decrease quickly this evening with the loss of daytime heating. A severe thunderstorm watch is in effect until 9 PM. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Skywarn spotters are encouraged to report hail of any size and rainfall amounts to the National Weather Service. LSZ121-140>148-150-111900- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 146 PM CDT Sun Oct 10 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...This afternoon and Tonight Strong east and northeast winds of 10 to 15 knots with gusts to 20 knots will build waves to 3 to 5 feet along portions of the North Shore and near the Twin Ports through mid-afternoon. Winds will turn southwesterly by late afternoon. A Small Craft Advisory is in effect for the locations where wind and waves will be most hazardous. Strong storms are also expected this afternoon and early evening with large and and strong winds the main threats. A severe thunderstorm watch is in effect until 9 PM. .DAYS TWO THROUGH SEVEN...Monday through Saturday An active weather pattern is expected throughout the upcoming week. There will be several time periods when conditions may be hazardous to smaller vessels. Wolfe More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Oct 10, 1:27 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Duluth MN
127 PM CDT Sun Oct 10 2021
MNZ010-018-026-101900-
Koochiching MN-North Itasca MN-South Itasca MN-
127 PM CDT Sun Oct 10 2021
...Strong thunderstorms will impact portions of eastern Itasca and
southeastern Koochiching Counties through 200 PM CDT...
At 127 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Bigfork, to near Taconite,
moving north at 25 mph.
HAZARD...Winds gusts up to 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
Coleraine, Keewatin, Nashwauk, Bigfork, Taconite, Effie, Pengilly,
Deer Lake Northern Itasca County, Bovey, Marble, Calumet, Swan Lake,
Buck Lake, Craigville, Gunn Lake, Balsam Lake, Deer Creek
Reservation, Lawrence Lake, Bear Lake, and Hill Annex Mine State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
&&
LAT...LON 4743 9307 4737 9306 4714 9336 4810 9387
4822 9334
TIME...MOT...LOC 1827Z 174DEG 23KT 4770 9345 4730 9331
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
MeldeSpecial weather statement, Oct 10, 1:50 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Duluth MN
150 PM CDT Sun Oct 10 2021
MNZ018-019-026-101915-
Central St. Louis MN-North Itasca MN-South Itasca MN-
150 PM CDT Sun Oct 10 2021
...A strong thunderstorm will impact portions of east central Itasca
and west central St. Louis Counties through 215 PM CDT...
At 149 PM CDT, Doppler radar was tracking a strong thunderstorm near
Nashwauk, or 13 miles west of Hibbing, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
Hibbing, Keewatin, Nashwauk, Buck Lake, Side Lake, Stingy Lake,
Lawrence Lake, and Bear Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northeastern Minnesota.
&&
LAT...LON 4733 9316 4740 9340 4774 9326 4763 9289
TIME...MOT...LOC 1849Z 203DEG 20KT 4744 9324
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MeldeSpecial weather statement, Oct 10, 2:11 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Duluth MN
211 PM CDT Sun Oct 10 2021
MNZ018-019-026-101945-
Central St. Louis MN-North Itasca MN-South Itasca MN-
211 PM CDT Sun Oct 10 2021
...Strong thunderstorms will impact portions of northeastern Itasca
and west central St. Louis Counties through 245 PM CDT...
At 210 PM CDT, Doppler radar was tracking a strong thunderstorm near
Keewatin, or 11 miles northwest of Hibbing with another strong
thunderstorm just southeast of there, both moving north at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
Hibbing, Keewatin, Nashwauk, Perch Lake, Stony Brook, Buck Lake,
Leetonia, Side Lake, Snake Trail, Stingy Lake, Kelly Lake, Bear Lake,
and Mcarthy Beach State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northeastern Minnesota.
&&
LAT...LON 4734 9302 4743 9327 4780 9327 4774 9278
TIME...MOT...LOC 1910Z 188DEG 25KT 4749 9314
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MeldeSpecial weather statement, Oct 10, 2:17 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Duluth MN
217 PM CDT Sun Oct 10 2021
MNZ019-026-101930-
Central St. Louis MN-South Itasca MN-
217 PM CDT Sun Oct 10 2021
...A strong thunderstorm will impact portions of west central St.
Louis County through 230 PM CDT...
At 217 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Hibbing, moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
Hibbing, Keewatin, Nashwauk, Cherry, Leetonia, Kelly Lake, Silica,
and Little Swan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northeastern Minnesota.
&&
LAT...LON 4748 9306 4741 9269 4718 9285 4723 9310
TIME...MOT...LOC 1917Z 194DEG 20KT 4728 9295
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MeldeSpecial weather statement, Oct 10, 3:07 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Duluth MN
307 PM CDT Sun Oct 10 2021
MNZ010-102030-
Koochiching MN-
307 PM CDT Sun Oct 10 2021
...A strong thunderstorm will impact portions of northeastern
Koochiching County through 330 PM CDT...
At 307 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pelland, or 10 miles southwest of International Falls, moving north
at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
International Falls, Littlefork, and Pelland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central Minnesota.
&&
LAT...LON 4860 9338 4840 9340 4839 9367 4852 9372
4851 9365 4853 9363 4852 9361 4853 9360
4853 9355 4854 9347 4856 9345 4859 9346
4859 9344 4861 9341
TIME...MOT...LOC 2007Z 174DEG 21KT 4847 9355
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MeldeSpecial weather statement, Oct 10, 3:09 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Duluth MN
309 PM CDT Sun Oct 10 2021
MNZ011-102030-
North St. Louis MN-
309 PM CDT Sun Oct 10 2021
...A strong thunderstorm will impact portions of northwestern St.
Louis County through 330 PM CDT...
At 309 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pelican Lake, or 27 miles northwest of Lake Vermilion, moving north
at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
Nett Lake, Orr, Ash Lake, Pelican Lake, Cusson, Greaney, Black Duck
Lake, and Bois Forte Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northeastern Minnesota.
&&
LAT...LON 4798 9280 4796 9307 4802 9309 4824 9310
4827 9278
TIME...MOT...LOC 2009Z 174DEG 21KT 4805 9295
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MeldeThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 8:23 PM CDT | Special Weather Statement | DLH | Cook | 37 min |
| Oct 10, 4:18 AM CDT | Special Weather Statement | DLH | Carlton | 27 min |
| Oct 10, 8:42 AM CDT | Special Weather Statement | DLH | Cass | 33 min |
| Oct 10, 10:34 AM CDT | Special Weather Statement | DLH | Koochiching | 26 min |
| Oct 10, 12:30 PM CDT | Special Weather Statement | DLH | Itasca | 15 min |
| Oct 10, 12:31 PM CDT | Special Weather Statement | DLH | Itasca | 14 min |
| Oct 10, 12:47 PM CDT | Special Weather Statement | DLH | Itasca | 28 min |
| Oct 10, 12:48 PM CDT | Special Weather Statement | DLH | Itasca | 27 min |
| Oct 10, 1:27 PM CDT | Special Weather Statement | DLH | Itasca | 33 min |
| Oct 10, 1:50 PM CDT | Special Weather Statement | DLH | Itasca | 25 min |
| Oct 10, 2:11 PM CDT | Special Weather Statement | DLH | Saint Louis | 34 min |
| Oct 10, 2:17 PM CDT | Special Weather Statement | DLH | Saint Louis | 13 min |
| Oct 10, 2:26 PM CDT | Tornado Warning | DLH | Itasca, Koochiching, Saint Louis | 34 min |
| Oct 10, 2:31 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 29 min |
| Oct 10, 2:42 PM CDT | Tornado Warning | DLH | Saint Louis | 18 min |
| Oct 10, 3:02 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 28 min |
| Oct 10, 3:07 PM CDT | Special Weather Statement | DLH | Koochiching | 23 min |
| Oct 10, 3:09 PM CDT | Special Weather Statement | DLH | 21 min | |
| Oct 10, 3:18 PM CDT | Special Marine Warning | DLH | 87 min | |
| Oct 10, 3:27 PM CDT | Special Weather Statement | DLH | Saint Louis | 18 min |
| Oct 10, 3:41 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 49 min |
| Oct 10, 4:05 PM CDT | Special Weather Statement | DLH | 25 min | |
| Oct 10, 4:09 PM CDT | Special Weather Statement | DLH | Lake | 21 min |
| Oct 10, 4:12 PM CDT | Special Weather Statement | DLH | 18 min | |
| Oct 10, 4:19 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 26 min |
| Oct 10, 4:28 PM CDT | Special Weather Statement | DLH | Cook | 32 min |
| Oct 10, 4:31 PM CDT | Small Craft Advisory | DLH | 20 hr | |
| Oct 10, 4:31 PM CDT | Special Weather Statement | DLH | Lake | 29 min |
| Oct 10, 4:33 PM CDT | Special Weather Statement | DLH | 27 min | |
| Oct 10, 4:43 PM CDT | Special Weather Statement | DLH | 32 min | |
| Oct 10, 4:57 PM CDT | Special Weather Statement | DLH | Lake | 33 min |
| Oct 10, 5:04 PM CDT | Special Marine Warning | DLH | 56 min | |
| Oct 10, 5:15 PM CDT | Special Weather Statement | DLH | 30 min | |
| Oct 10, 5:26 PM CDT | Special Weather Statement | DLH | Lake | 34 min |
| Oct 10, 5:28 PM CDT | Severe Thunderstorm Warning | DLH | Cook | 47 min |
| Oct 10, 5:36 PM CDT | Tornado Warning | DLH | Cook | 39 min |
| Oct 10, 5:40 PM CDT | Special Weather Statement | DLH | Cook | 35 min |
| Oct 10, 6:15 PM CDT | Special Weather Statement | DLH | Cook | 45 min |
| Oct 10, 6:30 PM CDT | Special Marine Warning | DLH | 60 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.